# SDR K9GR490Y

- Difficulty date: April 16, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- Engine: Garrtt TPE331*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Lt & Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TOTAL AIRCRAFT TIME: 20,351.2, TOTAL CYCLES: 24, 497  FUEL LEAKS AT W/S 38 AND 83, LT AND RT WINGS.  UPON OPENING WINGS FOR FUEL TANK REPAIR, CORROSION WAS NOTED AROUND THE FUEL SUMPS.  SOME SKIN SEPARATION DUE TO EXPANSION OF CORROSION PRODUCTS WAS FOUND AND CRACK WERE NOTED VISUALLY.  WHEN EXAMINED WITH ZYGLO, NUMEROUS CRACKS WERE FOUND IN ALL WING STATIONS NOTED ABOVE.  SUBSEQUENT INSPECTION OF A/C HAD BEEN IN SERVICE ON THE EAST COAST PRIOR TO LEASE RETURN AND STORAGE.
